# SDR DALA2016080305723

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 919
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EMERGENCY EXIT DOOR FRAME (UPPER AREA) BS 919 LT SIDE.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-05 FIG.32.
